# SDR 2004FA0000423

- Difficulty date: March 25, 2004
- Submitted: May 27, 2004
- Operation: General aviation
- Aircraft: N358KA
- Make and model: Kaman K-1200
- Aircraft serial: A940029
- Engine: Lyc T5317A
- System (JASC): 6220 · Main Rotor Head
- Part: Pin
- Part number: K910005007
- Condition: Unserviceable
- Location: Lt Rotor Hub
- Part time: 269 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LEADING EDGE OF THE LT SIDE TEETER PIN WAS DAMAGED (MUSHROOMED).  FURTHER INSPECTION SHOWED THAT THE HEAD SIDE OF THE INSIDE DIAMETER OF THE LINER THAT THE TEETER PIN SITS IN IS ALSO DAMAGED.  THE LINER IS DEFORMED AND PROTRUDES IN AN IRREGULAR MANNER ON THE LEADING EDGE.  THE TEETER PIN SHOWS CROSS-CORNER WEAR.  THE TEETER THRUST WASHER ON THE HEAD SIDE WAS ALSO MISSING.  THERE WAS RESIDUE OF THE COATING ON THE ID OF THE LINER.  THE DAMAGES EXCEED THE INSPECT LIMITS ON THE TEETER PIN NON-CRITICAL AREA IAW THE CRITERIA ON THE ROTOR HUB ASSY INSP.  RESIDUE WAS FOUND ON THE HEAD SIDE OF THE RIGHT TEETER PIN.  PLAY GREATER THAN .015 ON THE TEETER PIN ALLOWABLE PLAY LIMITS WAS ALSO NOTED.
